Table of Contents
Volume 2014, Article ID 752858, 6 pages
Research Article

On Almost Semiprime Submodules

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 9 July 2014; Accepted 25 August 2014; Published 10 September 2014

Academic Editor: Dae San Kim

Copyright © 2014 Farkhonde Farzalipour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farkhonde Farzalipour, “On Almost Semiprime Submodules,” Algebra, vol. 2014, Article ID 752858, 6 pages, 2014.